# SDR VNAA0404001

- Difficulty date: April 1, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 22,387 hours, 19,159 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 004
- Condition: Failed
- Location: Parking Brake
- Part time: 10,843 hours, 9,292 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED GETTING A EMERGENCY PARKING BRAKE ACCUMULATOR LOW CAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
